Your browser does not support JavaScript!

      歡迎蒞臨國立臺北商業大學副校長室

   國立臺北商業大學副校長室

                     

副校長簡介

 

副校長

 

 

王有禮 教授

Tel:(02)2322-6660
Fax:(02)2322-6662
E-mail:ylwang@ntub.edu.tw

 

學歷

  • 國立清華大學 資訊工程 博士 (1983/09 至 1988/06)
  • 淡江學院 管理科學研究所資訊組(今資工所) 碩士 (1977/09 至 1979/06)
  • 淡江學院 電子計算機科學系(今淡江大學資工系) 學士 (1971/09 至 1975/06)

 

現任

  • 國立臺北商業大學 數位多媒體設計系 教授(2016/10~迄今)


經歷

  • 國立台灣科技大學 資訊管理系 教授 (1997/02 至 2016/10)
  • 國立暨南國際大學 資訊工程系 主任 (2005/08 至 2008/07)
  • 國立台灣科技大學 計算機中心 主任 (2001/08 至 2004/07)
  • 國立台灣科技大學 圖書館 館長 (2002/08 至 2003/07)
  • 國立台灣科技大學 資訊管理系 系主任 (1995/08 至 1999/07)
  • 國立台灣科技大學 資訊管理系 副教授 (1990/08 至 1997/01)
  • 國立中山大學 應數系 副教授 (1990/02 至 1990/07)
  • 工業技術研究院 電子工業研究所 研究員 (1988/04 至 1990/01)
  • 行政院 科技顧問組 副研究員 (1983/01 至 1983/08)
  • 工業技術研究院 電子工業研究所 副工程師 (1979/08 至 1988/03)
  • 輔仁大學 電算中心 助教 (1978/08 至 1979/07)

 

期刊論文

  • Y.J. Chen(陳嬿如), J.M. Chang, and Y.L. Wang, (Sep 2005), "An Efficient Algorithm for Estimating Rotation Distance Between Two Binary Trees ", International Journal of Computer Mathematics , Vol.82, No.9, Pages 1095-1106, (SCI).
  • Cheng-I. Huang, Yue-Li Wang, Sheng-Shiung Chung, (Nov 2004), "On the Incidence Coloring Numbers of Meshes ", Computers & Mathematics with Applications , Vol.48, No.10, Pages 1643-1649, (SCI).
  • J.M. Chang, Y.W. Cheng(程友文), J.S. Yang(楊進雄), and Y.L. Wang, (Oct 2004), "Panconnectivity,Fault-Tolerant Hamiltonicity and Hamiltonian-Connectivity in Alternating Group Graphs ", NetWorks , Vol.44, No.4, Pages 302-310, (SCI).
  • F.L. Yeh, S.M. Tang, Y.L. Wang, and T.Y. Ho, (Jun 2004), "The Tree Longest Detour Problem in a Biconnected Graph ", European Journal of Operational Research , Vol.155, No.3, Pages 631-637, (SCI).
  • S.M. Tang, Y.L. Wang, and Y.H. Leu, (Jan 2004), "Optimal Independent Spanning Trees on Hypercubes ", Journal of Information Science and Engineering , Vol.20, No.1, Pages 143-155, (SCI).
  • F.H. Wang, Y.L. Wang, and J.M. Chang, (Jan 2004), "Feedback Vertex Sets in Star Graphs ", Information Processing Letters , Vol.89, No.4, Pages 143-155, (SCI).
  • Fu–Hsing Wang, Jou–Ming Chang, Yue–Li Wang, Sun-Jen Huang, (Jan 2003), "Distributed Algorithms of Finding the Unique Minimum Distance Dominating Set in Directed Split-Stars ", Journal of Parallel and Distributed Computing, Vol.63, No.4, Pages 481-487, (SCI).
  • Y.L. Wang, R.C.T. Lee( 李家同), and J.S. Chang( 張俊盛), (Nov 1989), "The Number of Intersections between Two Rectangular Paths", IEEE Transactions on Computers, Vol.38, No.11, Pages 1564-1571, (SCI).